Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Trying for conception. Prescribed with Fertomid. Feeling uncomfortable in stomach

Hi, am 27 years old,i have been trying to concieve since i was 21 years but i had no luck.Two weeks back i went to consult to my GP and he prescriped Fertomid for me and i started them last week Thursday the 17th and the problem is that i am still feeling that uncomfotable feeling in my stomach like i am going to see my period very soon.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
I appreciate your query.
If you have been having regular unprotected intercourse now since the past 6 years, as you mention, you need to consult an infertility specialist at the earliest.
Fertomid is clomiphene citrate, a medicine given to help you ovulate ( produce eggs ) .
You need to get yourself tested thoroughly including hormonal tests, ultrasound, follicular monitoring, semen analysis of your husband, as well as tubal patency tests.
The workup of infertility is comprehensive, and just taking fertomid in the absence of proper evaluation is not going to help you.
Fertomid sometimes causes over stimulation of the ovaries, which might be the cause of the uncomfortable pain in your stomach.
Please consult an infertility specialist at the earliest.
hope this helped you.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor